# SDR TWAA0102503

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N640TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 25411
- Aircraft time: 26,982 hours, 5,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROWS 37 AND 38, LT SIDE OF THE AIRCRAFT, WERE INOPERATIVE.  FOUND FEEDER WIRE BROKEN AT SEAT 37.  REPAIRED BROKEN WIRE PER MM 20-51-01 PAGE 201.  CHECK-C 5-15-00.
